Doctor insights on:
Alprazolam Toxic Dose
Death possible: An overdose of alprazolam can be fatal. Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, loss of balance or coordination, feeling light-headed, and fainting. NEVER exceed your doctor's recommended dosage or ignore prescribing advice. Do not crush, chew, or break an extended-release tablet. Don't take with alcohol. Ref: http://www.drugs.com/alprazolam.html ...Read moreSee 1 more doctor answer
Alprazolam is a short acting benzodiazepine, it does not last long in the system . So when used regularly with multiple doses to treat anxiety, it is associated with inter-dose withdrawal, tolerance and a resulting increase level of baseline anxiety. So in anxiety clinics, we use it only in cases of " flight , dentist or other infrequent anxieties, ...Read more
See a psychiatrist: If your symptoms are relapsing while attempting to taper your alprazolam, you could see a psychiatrist for better treatment of those. This could be very valuable, especially if you haven't had a thorough evaluation before. My guess is that these are basic symptoms returning, rather than withdrawal symptoms -- but an in-person psychiatric consultation would provide better answers for you. ...Read more
MD should guide you: If you have been taking alprazolam routinely you should taper off of the medication slowly and with the guidance of your doctor to avoid withdrawal issues. That should both minimize your body's adjustment to the discontinuation of alprazolam and allow any anxiety issues previously treated by the alprazolam to be identified and treated in another manner. ...Read moreSee 2 more doctor answers
Hello, the dose of 0.125 mg of alprazolam will cause an effect? I would add that I am very thin, BMI 15.
Do not do it: There is no reason why you would need to do this. So don't. Discuss this with the provider who prescribed these to you. It may be a substitute is in order. ...Read more
Can you get withdrawl symptoms from coming off a low dose of lyrica .75mg and 1, 5 mg alprazolam ?
I take alprazolam, clonazepam, and lorazepam for severe social anxiety. The problem is i can't feel any of them even at insanely high doses like whole bottles. How can I get to feel them again?
Need help: Sounds like the treatment is worse than the problem of social anxiety now, severe dependence on benzodiazepines. Please seek help from a doctor familiar with detoxing from these meds, consider a good rehab if possible, these meds never fixed your problem just covered it up and sounds like that is not working anymore. Maybe the social anxiety does not need to be "fixed" but managed by non med means. ...Read moreSee 2 more doctor answers
Took Ambien 5mg and alprazolam .5mg at same tonight by accident. Also take liptior /lisiopril/levothyroxine daily. Took low dose on both. Ok to sleep?
Take u med the way : Prescribed and do not experiment.Get a more detailed answer ›
How to safely taper a 0-0-1 mg dose of alprazolam ? Also can I start mirtazapine to prevent relapse? (anxiety and depression)
"Depends!": It is necessary to take into account how many mg/day you've taken over how long a time... To get an idea of how much your nervous system has become dependent on it. It takes 4-5 days, in general, to establish a "steady state" level of a drug in the blood, generally, cutting the dose in 1/2 every 4-5 days, then discontinue once you finish 0.25 mg/d...Will avoid any withdrawal symptoms. ...Read more
- Talk to a doctor live online for free
- Lethal dose alprazolam
- Toxic dose of ibuprofen
- Zolpidem toxic dose
- Ask a doctor a question free online
- How long dose it take for sperm to reach the egg?
- Loratadine 20 mg dose
- Will double dose of birth control stop vaginal bleeding
- Talk to a pharmacologist online for free